International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 10, October 2019 Edition [ISSN 2250-3153]


Reversible Index-Proper Splitting of Matrices
      Alekha Kumar Baliarsingh, Smrutilekha Das, Rajani Ballav Dash and Debadutta Mohanty
Abstract: The theory of matrix splitting is one of the most useful tool for finding an iterative solution of a linear system of equations. In this article, we introduce the notion of reversible index-proper splitting for singular matrices. Further we derive several convergence results for different subclasses of reversible index-proper splitting.

Reference this Research Paper (copy & paste below code):

Alekha Kumar Baliarsingh, Smrutilekha Das, Rajani Ballav Dash and Debadutta Mohanty (2019); Reversible Index-Proper Splitting of Matrices; International Journal of Scientific and Research Publications (IJSRP) 9(10) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.10.2019.p9468
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.